# SDR DALA1143310920

- Difficulty date: July 9, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 61,598 hours, 47,127 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Evac Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW FOUND L2 GIRT BAR LANYARD DISCONNECTED.  CONTRACT MAINTENANCE RE-INSTALLED LANYARD PER AMM 25-62-00-201 ON L2 DOOR.  DOOR OK FOR SERVICE.
